Cauchy problem with Riesz operator of fractional differentiation

  • V. A. Litovchenko Чернiв. нац. ун-т


In the class of generalized functions of finite order, we establish the correct solvability of the Cauchy problem for a pseudodifferential equation whose symbols are homogeneous functions of order γ > 0. We prove a theorem on the localization property of a solution of this problem.
How to Cite
Litovchenko, V. A. “Cauchy Problem With Riesz Operator of Fractional Differentiation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 12, Dec. 2005, pp. 1653–1667,
Research articles